Penalized spline smoothing in multivariable survival models with varying coefficients

Kauermann G (2005)
COMPUTATIONAL STATISTICS & DATA ANALYSIS 49(1): 169-186.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Penalized spline (P-spline) smoothing is discussed for hazard regression of multivariable survival data. Non-proportional hazard functions are fitted in a numerically handy manner by employing Poisson regression which results from numerical integration of the cumulative hazard function. Multivariate smoothing parameters are selected by utilizing the connection between P-spline smoothing and generalized linear mixed models. A hybrid routine is suggested which combines the mixed model idea with a classical Akaike information criteria. The model is evaluated with simulations and applied to data on the success and failure of newly founded companies. (C) 2004 Elsevier B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
COMPUTATIONAL STATISTICS & DATA ANALYSIS
Band
49
Zeitschriftennummer
1
Seite
169-186
ISSN
PUB-ID

Zitieren

Kauermann G. Penalized spline smoothing in multivariable survival models with varying coefficients. COMPUTATIONAL STATISTICS & DATA ANALYSIS. 2005;49(1):169-186.
Kauermann, G. (2005). Penalized spline smoothing in multivariable survival models with varying coefficients. COMPUTATIONAL STATISTICS & DATA ANALYSIS, 49(1), 169-186. doi:10.1016/j.csda.2004.05.006
Kauermann, G. (2005). Penalized spline smoothing in multivariable survival models with varying coefficients. COMPUTATIONAL STATISTICS & DATA ANALYSIS 49, 169-186.
Kauermann, G., 2005. Penalized spline smoothing in multivariable survival models with varying coefficients. COMPUTATIONAL STATISTICS & DATA ANALYSIS, 49(1), p 169-186.
G. Kauermann, “Penalized spline smoothing in multivariable survival models with varying coefficients”, COMPUTATIONAL STATISTICS & DATA ANALYSIS, vol. 49, 2005, pp. 169-186.
Kauermann, G.: Penalized spline smoothing in multivariable survival models with varying coefficients. COMPUTATIONAL STATISTICS & DATA ANALYSIS. 49, 169-186 (2005).
Kauermann, Göran. “Penalized spline smoothing in multivariable survival models with varying coefficients”. COMPUTATIONAL STATISTICS & DATA ANALYSIS 49.1 (2005): 169-186.